# SDR QXEA200400848

- Difficulty date: December 8, 2004
- Submitted: December 9, 2004
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4059
- Aircraft time: 6,995 hours, 7,554 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Line
- Condition: Obstructed
- Location: Pitot/Static Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLT NR 2414, AT FL250 TEMP 30 DEGREES RECEIVED ELEVATOR FEEL, PITCH TRIM, SPOILER O/B, RUD CONTROL CAUTION LIGHTS AND IAS MISMATCH MESSAGES.  SLOW TO 200 KTS.  COMPLETED CHECKLIST FOR -IAS- MISMATCH (PDF), UNAFFECTED SIDE WAS NR 2.  SEA - BIL FLIGHT DIVERTED TO GEG.  MAINTENANCE COMPLIED WITH CLEANING OF THE PITOT AND STATIC LINES.  COMPLIED WITH OPERATIONAL TEST OF AIR DATA SYSTEM.  COMPLIED WITH PITOT/STATIC LEAK CHECK.  SYSTEM OPERATES NORMALLY.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
